# SDR AMTA200600002

- Difficulty date: January 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN TANK BETWEEN IWS 477 TO 503 FRONT SPAR AREA INBOARD PYLON REINFORCEMENT BOTTOM SKIN ATTACHMENT ANGLE BRACKET CRACKED.  ANGLE BRACKET REPLACED IAW SRM L1011 51-40-02, REF WO NR 288222 NR 2170.  (M)
